MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE; BATH BENCH

BLISS HEALTH PRODUCTS CO. LTD DRIVE; BATH BENCH
Model Number RTL12202KDR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a bath bench from an end user, who reported that "while sitting on the chair the left back leg bent" causing him to fall and sustain "lacerations above his elbow and abrasions on his forearms." x-rays and a ct-scan were negative.The end user disposed of the chair, which therefore cannot be returned for evaluation.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15364673
Report Number2438477-2022-00058
Device Sequence Number20452589
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2022
Event Location Home
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight95 KG
Date Report Sent to FDA09/06/2022